# SDR COMA2010060150119

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 33,879 hours, 29,422 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX562819
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 34,350 hours, 29,790 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT BOS DURING T/O ROLL AT 110KTS RECEIVED HYD 3B CAUTION MSG. THEN IN CLIMBOUT AFTER GEAR HANDLE UP, RECEIVED NOSE DOOR WARNING AND GEAR DISAGREE.  EMERGENCY DECLARED, A/C RETURNED TO BOS LANDED SAFELY.  REMOVED AND REPLACED HYD 3B PUMP.  NO FURTHER DEFECTS.
